# SDR SWIA200311948

- Difficulty date: March 31, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 18,799 hours, 17,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 AND 605 FLOOR TRANSVERSE BEAMS LEFT SIDE ATTACH ANGLES CRACKED.  FOUND DURING C CHECK INSPECTION.  AFT ANGLE AT FS 605 REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00.  FORWARD ANGLE AT FS 589 REPLACED IAW CRJ SRM 51-40-11, 51-40-06, 51-42-21, AND 51-23-00.
